Sunday, August 17, 2014

A Visual Illustration


For those who can't take time to read, here's an excellent visual illustration of Fluoroquinolone Toxicity, by artist Billiam James.   Thank you, Bill!!!





26 comments:

Sally said...

Well, I did read but this is much easier to understand. I asked Britt about Cipro and she was on it after her accident in 2009 for a while but not since then. She sees the autoimmune doctor sometime this week I think.

Thanks so much for sharing this.

xoxo

TexWisGirl said...

oh, my word. seeing it all at once is striking. your body and mind must be put through hell.

lotta joy said...

Cipro, Avadox and Levaquin are THE ONLY medicines I am NOT allergic to. And I sure wouldn't take them if there were ANY alternatives. There's not.

Linda said...

Yikes! That really makes me wonder!

Killing off gut bacteria is risky... it's hard for some of us to get the good bacteria to recolonize. Many antibiotics and antibacterials are harmful to the gut in that way.

Jacquelineand.... said...

This will be a handy reference. Sorry I've been a bit tied up, folks are up on vacation... I'm enjoying having them here but it's definitely keeping me busy!

Karen Ann said...

Sounds absolutely horrifying. Thanks for giving us all an important education on this.

my2ndheartbeat said...

Glad to see you here!! Been too long. Stay STRONG!!

Nellie said...

What a horror this is! Thank you so much for sharing this visual.

George said...

I think illustrations like this make a bigger impact than text can ever make. This shows how scary medicines can be.

Kathleen's Blog said...

Wow---looks absolutely horrid! I am so amazed that I had never heard of this before now. Awesome that you shared.

Mama .bonnie said...

Hope you are feeling better! It all makes me think twice before I'll take an antibiotic again.

Gigi said...

That visual really brings it home. Thinking of you.

Ms. G said...

Wow. So scary. I hope you're improving but either way I'm glad to see you 'back at your post.'
Still in my prayers, Hon!

Furry Bottoms said...

Ah... WOW.

troutbirder said...

Good grief!

Pat Tillett said...

Hey! I'm soooo happy to see your post!

Floxing? I thought this was about acupuncture. Those needles do look a bit large. Okay, now I'll go follow the link.

Bossy Betty said...

YIKES!!! YIKES! YIKES!

SweetMarie said...

I have a lot of these symptoms. My doctor diagnosed me with Hashimoto. Thanks for all the info.

Betsy Adams said...

Hi Friend, I finally am trying to catch up on some of my emails/blog posts... This is very interesting --and I WISH doctors would be more careful when prescribing prescription meds to all of us.... The side effects are usually always worse than the medication... George and I both take NO prescription drugs AT ALL--and we are going to try to keep it that way. He has back problems --but gets almost as much relief with Advil than with those powerful pain meds. I used to take something for Blood Pressure --but once I lost the weight, my BP is FINE. Thanks be to God. We do everything we can to stay healthy....

How are you?
Hugs,
Betsy

Barbara said...

That is a great, yet terrifying, illustration of it. Bless your heart! Thanks for sharing!

Alexandra said...

This is horrifyingly real, isn't it? OMG. Thank you.

Haddock said...

Now that is one illustration that I won't forget in a hurry.

Deborah said...

This is the kind of stuff I worry about constantly! Thank you for your work on this.

Betty Manousos said...

what a horror this is.
this is indeed a horrifying illustration..

sending love and hugs your way.
bless your heart!

Momma Fargo said...

That's some amazing acupuncture going on there. ;)

Pat Tillett said...

My wife she was interested in the subject, but isn't sure yet if she was ever "floxed."